×

zbMATH — the first resource for mathematics

Torsion associated with duality. (English) Zbl 0245.16019

MSC:
16D90 Module categories in associative algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. R. COLBY AND E. A. RUTTER, Semi primary QF-3 rings, Nagoya Math. J. 32 (1968), 253-258. · Zbl 0162.04603
[2] S. E. DICKSON, A torsion theory for Abelian categories, Trans. Am. Math. Soc. 12 (1966), 223-235. · Zbl 0138.01801 · doi:10.2307/1994341
[3] E. GENTILE, Singular submodule and injective hull, Indagationes Math. 24 (1962), 426-433 · Zbl 0106.25403
[4] T. KATO, Torsionless modules, Tohoku Math. J. 20 (1968), 233-242 · Zbl 0175.31802 · doi:10.2748/tmj/1178243180
[5] T. KATO, Some generalizations of QF-ngs, Proc. Japan Acad. 44 (1968), 114-119 · Zbl 0162.33801 · doi:10.3792/pja/1195521293
[6] J. P. JANS, Some aspects of torsion, Pacific J. Math. 15 (1965), 1249-1259 · Zbl 0142.28002 · doi:10.2140/pjm.1965.15.1249
[7] B. L. OSOFSKY, A generalization of quasi-Frobenius rings, J. Algebra 4 (1966), 373-387 · Zbl 0171.29303 · doi:10.1016/0021-8693(66)90028-7
[8] H. TACHIKAWA, On left QF-3 rings, Pac. J. Math. 32 (1970), 255-268 · Zbl 0235.16011 · doi:10.2140/pjm.1970.32.255
[9] L. E. T. Wu, H. Y. MOCHIZUKI AND J. P. JANS, A characterization of QF-3 rings, Nagoy Math. J. 27 (1966) 7-13. · Zbl 0158.28804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.